# SDR P5CA9700852

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Nlg Ww Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT REAR W/W CUTOUT PNL DEFORMED PNL BELOW TRUNNION FITTING.  REFORMED NLG LT REAR PER BOEING SRM 51-40-01.
